# SDR DL76L991117

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Bs 654
- Component: BPS73
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND EMERGENCY LIGHTS INOP SEATS 6, 10, 11 AND 20 FIG.  FOUND AFT LIGHT OF SEAT 11FG BLOWING FUSE ON POWER SUPPLY.  REPLACED POWER SUPPLY AND FORWARD AFT LIGHT OF 11FG TO MCO AND PLACARD.
